RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 3, Pages 425–432 (Mi zvmmf1927)  

Application of one-dimensional optimal grids to two-dimensional singularly perturbed problems

K. V. Emel'yanov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1076 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:3, 411–418

Bibliographic databases:
UDC: 519.63
MSC: Primary 74S30; Secondary 65N06
Received: 28.06.1996

Citation: K. V. Emel'yanov, “Application of one-dimensional optimal grids to two-dimensional singularly perturbed problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998), 425–432; Comput. Math. Math. Phys., 38:3 (1998), 411–418

Citation in format AMSBIB
\Bibitem{Eme98}
\by K.~V.~Emel'yanov
\paper Application of one-dimensional optimal grids to two-dimensional
singularly perturbed problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 3
\pages 425--432
\mathnet{http://mi.mathnet.ru/zvmmf1927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619464}
\zmath{https://zbmath.org/?q=an:1122.74542}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 3
\pages 411--418


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1927
  • http://mi.mathnet.ru/eng/zvmmf/v38/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:50
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020